Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 46, NWS Amarillo, TX

November 16, 2015Ochiltree County, Roberts County, Texas

NWS Amarillo, TX issued this tornado warning at Nov 16, 2015, 8:19 PM CST for Ochiltree County, Roberts County, Texas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 8:19 PM CST (02:19 UTC)
Expired
Nov 16, 2015, 9:00 PM CST
In force
41 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 8:28 PM CSTTORNADO12 Sw Wolf Creek Park, TXSPOTTER REPORTED TORNADO ON THE GROUND CROSSING HIGHWAY 70 SOUTHWEST OF WOLF CREEK PARK.
Nov 16, 8:51 PM CSTHAIL 1.54 W Wolf Creek Park, TXTHIN TORNADO AND PING PONG BALL SIZE HAIL SOUTHEAST OF PERRYTON.
Nov 16, 8:51 PM CSTTORNADO4 W Wolf Creek Park, TXTHIN TORNADO AND PING PONG BALL SIZE HAIL SOUTHEAST OF PERRYTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 1:00 PM CSTTornado WatchSPC8 hr
Nov 16, 8:17 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WFUS54 KAMA 170219
TORAMA
TXC357-393-170300-
/O.NEW.KAMA.TO.W.0046.151117T0219Z-151117T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
819 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTH CENTRAL ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 900 PM CST
    
* AT 818 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 19 MILES SOUTH OF WAKA...OR 19 MILES SOUTHEAST
  OF SPEARMAN...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WOLF CREEK PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3598 10079 3608 10095 3637 10073 3624 10054
      3619 10055
TIME...MOT...LOC 0218Z 220DEG 35KT 3602 10092 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SIMPSON
2 follow-up statements
351 
WWUS54 KAMA 170229
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
829 PM CST MON NOV 16 2015

TXC393-170239-
/O.CAN.KAMA.TO.W.0046.000000T0000Z-151117T0300Z/
ROBERTS TX-
829 PM CST MON NOV 16 2015

...THE TORNADO WARNING FOR NORTH CENTRAL ROBERTS COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST.

LAT...LON 3619 10055 3606 10070 3606 10091 3608 10095
      3637 10073 3624 10054
TIME...MOT...LOC 0229Z 220DEG 35KT 3610 10083 

$$

TXC357-170300-
/O.CON.KAMA.TO.W.0046.000000T0000Z-151117T0300Z/
OCHILTREE TX-
829 PM CST MON NOV 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR
SOUTHEASTERN OCHILTREE COUNTY...
    
AT 829 PM CST...A CONFIRMED TORNADO WAS LOCATED 13 MILES SOUTHWEST OF
WOLF CREEK PARK...OR 20 MILES SOUTH OF PERRYTON...MOVING NORTHEAST AT
40 MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WOLF CREEK PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3619 10055 3606 10070 3606 10091 3608 10095
      3637 10073 3624 10054
TIME...MOT...LOC 0229Z 220DEG 35KT 3610 10083 

TORNADO...OBSERVED
HAIL...1.00IN

$$

SIMPSON
487 
WWUS54 KAMA 170246
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CST MON NOV 16 2015

TXC357-170300-
/O.CON.KAMA.TO.W.0046.000000T0000Z-151117T0300Z/
OCHILTREE TX-
846 PM CST MON NOV 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR
SOUTHEASTERN OCHILTREE COUNTY...
    
AT 846 PM CST...A CONFIRMED TORNADO WAS LOCATED OVER WOLF CREEK
PARK...OR 14 MILES SOUTHEAST OF PERRYTON...MOVING NORTHEAST AT 40
MPH.

HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO WITH CONTINUED POWER
         FLASHES. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WOLF CREEK PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3619 10055 3611 10068 3617 10081 3637 10073
      3624 10054
TIME...MOT...LOC 0246Z 224DEG 33KT 3620 10069 

TORNADO...OBSERVED
HAIL...1.00IN

$$

SIMPSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 5:44 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Nov 16, 5:44 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
544 PM CST MON NOV 16 2015

.AVIATION...
SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL CONTINUE AROUND THE TAF
SITES THROUGH THE MID EVENING. CLOUDS WILL DECREASE OVERNIGHT. A
STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES TUESDAY MORNING
WITH POSSIBLE GUSTS OVER 40 KNOTS. CLOUDS WILL LOWER BEHIND THE COLD
FRONT...BUT THEY SHOULD REMAIN VFR.

&&

.PREV DISCUSSION... /ISSUED 339 PM CST MON NOV 16 2015/

DISCUSSION...
AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE
70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO
BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND
WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST.
SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER
SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE
THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS
OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR
IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE
INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS
EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY
MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE
HRRR...THE LINE WILL FORM EAST OF THE AREA.

ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN
TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT.
THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW
AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF
INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL
STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY
DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN
BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF
VISIBILITY DROPS LOW ENOUGH.

AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE
AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS
SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD
FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF
SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY.

BEAT

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/10
Hazardous weather outlook, Nov 16, 2:39 PM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
239 PM CST MON NOV 16 2015

OKZ001>003-TXZ001>020-171200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
239 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND
DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH
ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS
POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE
WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED
PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW
WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST
TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL.
STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE
EXPECTED TUESDAY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY
BE ACTIVATED THROUGH THE EVENING.

BEAT

In the hours before

Local storm report, Nov 16, 7:33 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     1 E DUMAS               35.86N 101.97W
11/16/2015                   MOORE              TX   BROADCAST MEDIA

            UPROOTED TREE REPORTED IN DUMAS.

&&

EVENT NUMBER AMA1500776

LORENZEN
Local storm report, Nov 16, 8:04 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
804 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 E CANYON              34.98N 101.89W
11/16/2015  E1.00 INCH       RANDALL            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1500777

FENNER
Local storm report, Nov 16, 8:05 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     3 SSW AMARILLO          35.16N 101.84W
11/16/2015  E60 MPH          RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1500778

LORENZEN
Local storm report, Nov 16, 8:06 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             AMARILLO                35.20N 101.82W
11/16/2015  E1.00 INCH       POTTER             TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1500779

LG
Local storm report, Nov 16, 8:09 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             AMARILLO                35.20N 101.82W
11/16/2015  E1.00 INCH       POTTER             TX   EMERGENCY MNGR

            MULTIPLE REPORTS OF QUARTER SIZE HAIL ACROSS DOWNTOWN
            AMARILLO.

&&

EVENT NUMBER AMA1500780

LORENZEN
Local storm report, Nov 16, 8:10 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 SSW AMARILLO          35.14N 101.85W
11/16/2015  E1.00 INCH       RANDALL            TX   NWS EMPLOYEE

            HAIL AT 58TH AND WASHINGTON.

&&

EVENT NUMBER AMA1500781

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:06 PM CSTTornado WarningAMACarson, Gray24 min
Nov 16, 6:09 PM CSTSevere Thunderstorm WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more66 min
Nov 16, 6:19 PM CSTSevere Thunderstorm WarningAMAPotter, Randall41 min
Nov 16, 6:25 PM CSTTornado Warning Tornado observedAMAGray35 min
Nov 16, 6:41 PM CSTSevere Thunderstorm WarningAMALipscomb, Ochiltree94 min
Nov 16, 6:46 PM CSTTornado WarningAMALipscomb, Ochiltree44 min
Nov 16, 6:46 PM CSTTornado WarningAMACarson, Gray29 min
Nov 16, 6:50 PM CSTTornado Warning Considerable damage threatAMAGray, Hemphill, Roberts40 min
Nov 16, 7:01 PM CSTSpecial Weather StatementAMAHansford44 min
Nov 16, 7:04 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAGray26 min
Nov 16, 7:16 PM CSTTornado WarningAMACarson, Hutchinson44 min
Nov 16, 7:20 PM CSTTornado Warning Tornado observedConsiderable damage threatAMAHemphill, Roberts40 min
Nov 16, 7:23 PM CSTTornado Warning Tornado observedConsiderable damage threatAMARoberts52 min
Nov 16, 7:24 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more66 min
Nov 16, 7:37 PM CSTSevere Thunderstorm WarningAMAArmstrong, Randall53 min
Nov 16, 7:37 PM CSTSevere Thunderstorm WarningAMACarson, Potter53 min
Nov 16, 7:51 PM CSTTornado Warning Tornado observedAMAHemphill, Lipscomb54 min
Nov 16, 7:55 PM CSTTornado WarningAMAHutchinson, Ochiltree, Roberts35 min
Nov 16, 7:57 PM CSTTornado WarningAMACarson, Potter21 min
Nov 16, 8:28 PM CSTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Ochiltree, Roberts47 min
Nov 16, 8:31 PM CSTSevere Thunderstorm WarningAMAArmstrong44 min
Nov 16, 8:39 PM CSTTornado WarningAMALipscomb36 min
Nov 16, 8:52 PM CSTTornado WarningAMALipscomb, Ochiltree42 min
Nov 16, 8:57 PM CSTSevere Thunderstorm WarningAMACarson, Gray33 min
Nov 16, 9:03 PM CSTSevere Thunderstorm WarningAMACollingsworth, Wheeler47 min
Nov 16, 9:18 PM CSTTornado Warning Tornado observedAMALipscomb42 min
Nov 16, 9:22 PM CSTSevere Thunderstorm WarningAMAGray18 min
Nov 17, 5:16 AM CSTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 7 more13 hr
Nov 17, 5:33 AM CSTWinter Weather AdvisoryAMADallam, Hansford, Hartley, Sherman17 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.